Items where Author is "Ng, C.M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Ng, C.M. and Ong, Seng Huat and Srivastava, H.M. (2010) A class of bivariate negative binomial distributions with different index parameters in the marginals. Applied Mathematics and Computation, 217 (7). pp. 3069-3087.

Ong, S.H. and Shimizu, K. and Ng, C.M. (2008) A class of discrete distributions arising from difference of two random variables. Computational Statistics & Data Analysis, 52 (3). pp. 1490-1499. ISSN 0167-9473,

This list was generated on Sat Jun 22 01:59:00 2024 +08.